# SDR USAA2012052900010

- Difficulty date: May 26, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 33,585 hours, 19,711 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Weak
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - FORWARD FLIGHT ATTENDANT SEAT FLASHLIGHT HAS WEAK BATTERIES, 2 EA.  REPLACED BATTERIES AS REQUIRED IAW DME CORPORATION CMM 25-60-02.
